# SDR HALA2012123100237

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 102,086 hours, 19,237 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT ENGINE HPSOV ON EICAS AFTER ENGINE START.  RESET EICAS IAW FIM 31-41- FAULT 2 TREE 812, CHECKED AIR BITE SYS, NO PR'S NOTED.  RAN ENG. OPS CHECKED GOOD IAW AMM 36-11-00-715-419.
